# SDR DALA2024030402997

- Difficulty date: July 30, 2021
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 91,605 hours, 40,378 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Not Reported
- Location: Bs 1640 S14l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 ERA 570409-14AD REV A ISSUED FOR REPAIR TO STA 1640 LHS AT STR 1 4L. CORRECTIVE ACTION: REF ERA 570409-14AD (1893587)
